# SDR DXTA2024110401014

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 5,048 hours, 3,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1100
- Condition: Dirty
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: NOTICED OIL SMELL THROUGH VENTS WITH APU BLEED AIR ON. WORSE IN THE COCKPIT THAN CABIN. CORRECTIVE ACTION; C/W NJA TC-C68A-21-181006MR3 ECS BLEED AND TRIM AIR DUCT BURN PROCEDURE. REPLACED HEPA FILTER IAW CE-680A MM-21-70-10. NO FURTHER SMELL NOTED AFTER REPLACING FILTER.
